gynecologist-icon
Heavy bleeding after Plan B
I had unprotected sex with my husband 1 day after my period ended. Took the day-after pill the following day. On day 3 I started spotting. It is now day 5 and I am heavily bleeding and have chills all over my body. This is only the 2nd time in my entire life (10 years apart) that I've ever used the pill. I know it doesn't cause a miscarriage and that spotting or even a full period can be triggered after taking it, but I did have a miscarriage before and I'm having some of the same symptoms. I don't know if it might be a mental thing triggered by the amount of blood, or if I should really be concerned about the possibility of having an actual miscarriage? Is bleeding this heavy normal after the Plan B pill?
28081 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

If you having heavy bleeding kindly meet gynac near by
Answered
Flag this Answer
Flag this answer
0/3 people found this helpful
Was this answer helpful?

This question featured in :

Can plan b cause irregular periods Heaviness on right side of body Discharge after taking plan b
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.